# SDR VTZA97319

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 823
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 1379287L405
- Condition: Broken
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 6493 - MDT-IAD - ABORTED TAKEOFF DUE TO RIGHT SRL CAME ON DURING TAKEOFF ROLL.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED P3 LINE.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
